Alert archive / Indiana / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 27, NWS Indianapolis, IN

May 30, 2008Montgomery County, Parke County, Putnam County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 30, 2008, 9:32 PM EDT for Montgomery County, Parke County, Putnam County, Indiana. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2008, 9:32 PM EDT (01:32 UTC)
Expired
May 30, 2008, 10:15 PM EDT
In force
43 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Montgomery County, IN, Parke County, IN, Putnam County, IN

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 2:56 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1830 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1830 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
984 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 310132
SVRIND
INC107-121-133-310215-
/O.NEW.KIND.SV.W.0027.080531T0132Z-080531T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
932 PM EDT FRI MAY 30 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
  NORTHEASTERN PARKE COUNTY IN WEST CENTRAL INDIANA...
  NORTHWESTERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 1015 PM EDT

* AT 929 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM EXTREME WEST CENTRAL
  MONTGOMERY COUNTY TO EAST CENTRAL PARKE COUNTY...OR ALONG A LINE
  EXTENDING FROM 11 MILES WEST OF CRAWFORDSVILLE TO 23 MILES
  SOUTHWEST OF CRAWFORDSVILLE...AND MOVING EAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NEW MARKET BY 940 PM EDT...

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 24 AND 37.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4015 8710 4016 8682 3969 8692 3970 8713
TIME...MOT...LOC 0132Z 289DEG 48KT 4008 8704 3975 8707

$$

CO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:50 PM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, May 30, 6:50 PM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
650 PM EDT FRI MAY 30 2008

.AVIATION...DISCUSSION FOR 310000Z TAF ISSUANCE. OLD OUTFLOW
BOUNDARY EXTENDING FM NRN IND WSWWD INTO NRN MO WITH BROKEN LN OF
CONVECTION DVLPG ALONG IT. SFC OBS/MODEL DATA SUGGEST THIS OUTFLOW
WL SAG SEWD ACRS THE LOCAL AREA THIS EVEN. INSTABILITY AXIS LOCATED
JUST TO THE SE OF DVLPG CONVECTIVE LN...SO CONVECTION SHOULD
CONTINUE TO DVLP/MAINTAIN ITSELF FOR AWHILE. AS A RESULT...
CONVECTIVE THREAT SHOULD BE HI OVR THE TAF SITES INTO THE OVERNIGHT
HRS. APPEARS GREATEST THREAT WL GRADU SHFT SEWD THIS EVEN...PROBABLY
ENDING AT THE KBMG TERMINAL BE 310700Z OR SO. BRIEF IFR/LIFR CONDS
LIKELY IN THE HEAVIER CONVECTION. SYNOPTIC WND FIELD SUGGEST 30-40KT
SFC WND GUSTS PROBABLE WITH THE CONVECTION AS WELL...HOWEVER
LOCALIZED HIGHER GUSTS PSBL WITH ANY SVR CONVECTION.

NOT SEEING A LOT OF LO CLD COVER DVLPG BEHIND CONVECTIVE LN...SO
XPCTG CIGS GENERALLY ABV 050 AFT CONVECTIVE LN PASSES.

&&

.SHORT TERM.../TONIGHT THROUGH SUNDAY/
MAIN CHALLENGE WL BE TIMING/CVRG AND INTENSITY OR TRWS ACRS THE FA
TNGT AND INTO SATURDAY. REGIONAL RADAR WAS SHOWING TRWS EXTENDING
FM THE LWR GT LKS TO NRN MO. MODELS ARE FAIRLY SIMILAR IN DRAGGING
CD FNT SE ACRS CNTRL INDIANA OVERNGT AS UPR TROF SWINGS E ACRS THE
GT LKS AND OH VLY. ILX SOUNDING REVEALED FAIRLY STG CAP BUT
CONTINUED HEATING AND FNT AND OUTFLOW BOUNDARIES GETTING CLOSER
ALONG WITH MODEL SOUNDING 3000 J/KG CAPES SHOULD TRIGGER WIDESPREAD
TRWS ACRS THE FA ESP AFT 00Z AS A SEVERE SQUALL LINE IS EXPECTED TO
MOVE THROUGH WITH PLNTY OF DYNAMICS AS 50 KT LOW LVL JET AND 70 KT
H5 JET MOVE ACRS CNTRL IN AND 100 KT 250 MB JET MOVES ACRS THE GT
LKS. SO...WL GO WITH LIKELY TO OCCASIONAL POPS TNGT AND MENTION
HEAVY RAIN AND SVR IN ZONES WITH FA ALL IN MODERATE RISK. FNT TO MOV
ACRS OUR SRN ZONES ON SATUDAY MRNG. KEPT SMALL CHC IN WITH CAPES
AGAIN BECOMING RATHER UNSTABLE AROUND 2000 J/KG. ACTIVITY SHOULD BE
ENDING SATURDAY AFTERNOON AS SFC HIGH PRES BUILDS IN.

MOS TEMPS PRETTY CLOSE AND APPEAR REASONABLE GIVEN LOW LVL THERMAL
PROGS AND EXPECTED CLD CVR.

&&

.LONG TERM.../SUNDAY NIGHT THROUGH FRIDAY/

FORECAST FOCUS IS CHANCES FOR RAIN THRU THE PD.

ECMWF AND GFS ENSEMBLE MEAN ARE IN DECENT AGREEMENT WITH GFS
INCONSISTENT ON ITS SOLUTIONS AS OF LATE. THUS WENT CLOSE TO A BLEND
OF ECMWF/GFS MEAN WHICH IS ALSO CLOSE TO HPC GUIDANCE.

CHANCES FOR RAIN WILL RETURN ON MONDAY AFTERNOON AS STRONG WARM
ADVECTION BEGINS ALOFT. ISENTROPIC PROGS SHOW LIFT ALONG WITH SOME
MOISTURE AT MID LEVELS. THUS ADDED POPS ACROSS SWRN FA DURING THE
AFTN.

CHANCES FOR RAIN WILL THEN CONTINUE THRU MUCH OF THE PD AS A FRONT
MOVES INTO THE AREA AND STALLS OUT. CONFIDENCE NOT HIGH ON ANY
TIMING THAT FAR OUT BUT WENT HIGHER POPS DURING THE DAY WHERE MORE
INSTABILITY WILL BE PRESENT. DID GO DRY ON FRI WITH ECMWF SHOWING
RIDGING ALOFT DOMINATING.

WENT CLOSE TO HPC NUMBERS FOR HIGHS DURING THE PD WHICH SHOULD BE
NEAR AVERAGE FOR EARLY JUNE.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...MK
LONG TERM...CS
AVIATION...JAS
Hazardous weather outlook, May 30, 3:16 PM EDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
316 PM EDT FRI MAY 30 2008

INZ031-038>042-045>049-052>057-060>065-067>072-311000-
HOWARD-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-
MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
316 PM EDT FRI MAY 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND TONIGHT ACROSS CENTRAL INDIANA.

THE GREATEST THREAT FROM SEVERE THUNDERSTORMS WILL BE DAMAGING
WINDS. BUT LARGE HAIL AND ISOLATED TORNADOES ARE ALSO A
POSSIBILITY...IN ADDITION TO HEAVY RAIN AND FREQUENT CLOUD TO
GROUND LIGHTNING.

AN APPROACHING COLD FRONT WILL ENCOUNTER A WARM AND HUMID AIRMASS
ACROSS CENTRAL INDIANA TODAY. SCATTERED THUNDERSTORMS WILL DEVELOP
ACROSS THE AREA AFTER 5 PM EDT THIS AFTERNOON. A FEW OF THE LATE
AFTERNOON THUNDERSTORMS MAY BECOME SEVERE BUT THE MAIN THREAT WILL
BE AFTER 9 PM THIS EVENING WHEN THUNDERSTORMS WILL DEVELOP AND
MOVE EAST INTO INDIANA. THE SEVERE THREAT WILL BE GREATEST
BETWEEN 9 PM AND 3 AM EDT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE WILL BE A CHANCE OF THUNDERSTORMS AGAIN ON SATURDAY...AND
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN AREAS SOUTH OF INDIANAPOLIS
ON SATURDAY.

THERE WILL BE CHANCES OF THUNDERSTORMS AGAIN FROM MONDAY NIGHT
THROUGH WEDNESDAY. WHILE IT IS TOO EARLY TO TELL IF THESE STORMS
WILL BE SEVERE...REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS
A THREAT IN ALL THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS CENTRAL INDIANA
THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028>030-035>037-043-044-051-311000-
CARROLL-WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-BOONE-
VERMILLION-PARKE-VIGO-
316 PM EDT FRI MAY 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A TORNADO WATCH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND TONIGHT ACROSS CENTRAL INDIANA.

THE GREATEST THREAT FROM SEVERE THUNDERSTORMS WILL BE DAMAGING
WINDS. BUT LARGE HAIL AND ISOLATED TORNADOES ARE ALSO A
POSSIBILITY...IN ADDITION TO HEAVY RAIN AND FREQUENT CLOUD TO
GROUND LIGHTNING.

AN APPROACHING COLD FRONT WILL ENCOUNTER A WARM AND HUMID AIRMASS
ACROSS CENTRAL INDIANA TODAY. SCATTERED THUNDERSTORMS WILL DEVELOP
ACROSS THE AREA LATE THIS AFTERNOON. A FEW OF THE LATE AFTERNOON
THUNDERSTORMS MAY BECOME SEVERE BUT THE MAIN THREAT WILL BE AFTER
9 PM THIS EVENING WHEN THUNDERSTORMS WILL DEVELOP AND MOVE EAST
INTO INDIANA. THE SEVERE THREAT WILL BE GREATEST BETWEEN 9 PM AND
3 AM EDT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE WILL BE A CHANCE OF THUNDERSTORMS AGAIN ON SATURDAY...AND
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN AREAS SOUTH OF INDIANAPOLIS
ON SATURDAY.

THERE WILL BE CHANCES OF THUNDERSTORMS AGAIN FROM MONDAY NIGHT
THROUGH WEDNESDAY. WHILE IT IS TOO EARLY TO TELL IF THESE STORMS
WILL BE SEVERE...REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS
A THREAT IN ALL THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS CENTRAL INDIANA
AFTER 6 PM EDT THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

KOCH

In the hours before

Local storm report, May 30, 8:08 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
808 PM EDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     FLASH FLOOD      5 ENE LAFAYETTE         40.44N 86.78W
05/30/2008                   TIPPECANOE         IN   CO-OP OBSERVER

0744 PM     HAIL             6 SW FLORA              40.48N 86.60W
05/30/2008  E0.25 INCH       CARROLL            IN   TRAINED SPOTTER

&&

HEROLD
Local storm report, May 30, 8:34 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
834 PM EDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     HAIL             8 W KOKOMO              40.48N 86.29W
05/30/2008  E0.75 INCH       HOWARD             IN   AMATEUR RADIO

            LOCATED AT SR 22 AND 800 WEST

0818 PM     FUNNEL CLOUD     2 E RUSSIAVILLE         40.42N 86.23W
05/30/2008                   HOWARD             IN   AMATEUR RADIO

            LOCATED AT 700 WEST AND 250 SOUTH

0819 PM     FUNNEL CLOUD     5 SW CAYUGA             39.90N 87.53W
05/30/2008                   VERMILLION         IN   AMATEUR RADIO

            10 MILES EAST OF RIDGE FARM ILLINOIS

&&

HEROLD
Local storm report, May 30, 8:38 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
838 PM EDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND GST     KOKOMO                  40.48N 86.13W
05/30/2008  M58 MPH          HOWARD             IN   TRAINED SPOTTER

&&

HEROLD
Local storm report, May 30, 8:55 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
855 PM EDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND GST     MARSHALL                39.85N 87.19W
05/30/2008  E60 MPH          PARKE              IN   AMATEUR RADIO

0852 PM     TSTM WND DMG     MARSHALL                39.85N 87.19W
05/30/2008                   PARKE              IN   TRAINED SPOTTER

            POWER LINES AND TREE LIMBS DOWN

&&

HEROLD
Local storm report, May 30, 9:03 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
903 PM EDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TORNADO          4 E MARSHALL            39.85N 87.11W
05/30/2008                   PARKE              IN   PUBLIC

            TREE DEBRIS IN AIR

0856 PM     FLASH FLOOD      3 S WAYNETOWN           40.04N 87.07W
05/30/2008                   MONTGOMERY         IN   TRAINED SPOTTER

&&

HEROLD
Local storm report, May 30, 9:32 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
932 PM EDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     1 E CAYUGA              39.95N 87.45W
05/30/2008                   VERMILLION         IN   AMATEUR RADIO

            SIX TO EIGHT INCH TREE LIMBS DOWN. ROOF SHINGLES LOST.

0835 PM     TSTM WND DMG     MARSHALL                39.85N 87.19W
05/30/2008                   PARKE              IN   AMATEUR RADIO

            EIGHT TO TEN INCH TREE LIMBS DOWN. TRASH DUMPSTERS OVER
            TURNED.

0845 PM     TSTM WND DMG     MARSHALL                39.85N 87.19W
05/30/2008                   PARKE              IN   AMATEUR RADIO

            THREE FOOT TREE LIMBS TWISTED OFF TREES.

0853 PM     TSTM WND GST     MARSHALL                39.85N 87.19W
05/30/2008  M68 MPH          PARKE              IN   CO-OP OBSERVER

&&

HEROLD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:00 PM EDTTornado WarningINDClinton, Howard34 min
May 30, 8:07 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion38 min
May 30, 8:21 PM EDTTornado WarningINDFountain, Parke, Vermillion39 min
May 30, 8:27 PM EDTSevere Thunderstorm WarningINDClinton, Hamilton, Howard, Tipton48 min
May 30, 8:35 PM EDTAreal Flood WarningINDFountain, Montgomery, Parke, Putnam, Vermillion6 hr
May 30, 8:51 PM EDTTornado WarningINDMontgomery, Parke, Putnam39 min
May 30, 9:15 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion45 min
May 30, 9:27 PM EDTTornado WarningINDHendricks, Montgomery, Putnam48 min
May 30, 9:59 PM EDTAreal Flood WarningINDBoone, Hamilton, Hancock, Hendricks, Johnson, Marion and 1 more5 hr
May 30, 10:02 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion43 min
May 30, 10:11 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion, Montgomery, Parke and 1 more49 min
May 30, 10:32 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Henry, Madison, Rush, Shelby58 min
May 30, 10:34 PM EDTTornado WarningINDHancock41 min
May 30, 10:47 PM EDTTornado WarningINDHancock, Henry, Madison28 min
May 30, 11:03 PM EDTTornado WarningINDHenry, Rush24 min
May 30, 11:14 PM EDTAreal Flood WarningINDHenry, Randolph, Rush4 hr
May 30, 11:28 PM EDTSevere Thunderstorm WarningINDClay, Hendricks, Morgan, Parke, Putnam, Vigo42 min
May 30, 11:39 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Hendricks, Johnson, Marion, Morgan and 1 more51 min
May 30, 11:41 PM EDTFlash Flood WarningINDHendricks, Marion3 hr
May 30, 11:59 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Madison, Rush, Shelby46 min
May 31, 12:06 AM EDTSevere Thunderstorm WarningINDJohnson, Morgan, Shelby39 min
May 31, 12:19 AM EDTSevere Thunderstorm WarningINDHenry, Randolph26 min
May 31, 12:29 AM EDTSevere Thunderstorm WarningINDDecatur, Rush, Shelby46 min
May 31, 1:25 AM EDTSevere Thunderstorm WarningINDClay, Owen31 min
May 31, 1:42 AM EDTTornado WarningINDMonroe, Owen33 min
May 31, 2:00 AM EDTSevere Thunderstorm WarningINDBrown, Johnson, Monroe, Morgan34 min
May 31, 2:31 AM EDTSevere Thunderstorm WarningINDBartholomew, Johnson, Shelby29 min
May 31, 11:16 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren5 days
May 31, 11:16 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren7 days
May 31, 11:16 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo16 days
May 31, 11:16 AM EDTRiver Flood WarningINDSullivan, Vigo17 days
May 31, 11:16 AM EDTRiver Flood WarningINDKnox, Sullivan21 days
May 31, 11:16 AM EDTRiver Flood WarningINDKnox, Sullivan21 days

Nearby

Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.